MAUDE Adverse Event Report: ARTHREX, INC. SCORPION NEEDLE, HIP LENGTH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SCORPION NEEDLE, HIP LENGTH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SCORPION NEEDLE, HIP LENGTH
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The probable cause of the event could not be determined from the information available and without device evaluation.As no further investigation was able to be performed no change in harm was identified.
 
Event or Problem Description
It was reported that during a hip labral repair, the tip of the ar-16991n broke off when passing suture; it was not retrieved from the patient.The case was completed; the patient is a (b)(6) female.

Brand Name
SCORPION NEEDLE, HIP LENGTH
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11842611
Report Number1220246-2021-03117
Device Sequence Number3831161
Product Code LXH
UDI-Device Identifier00888867189362
UDI-Public00888867189362
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberSCORPION NEEDLE, HIP LENGTH
Device Catalogue NumberAR-16991N
Device Lot Number10182195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1